Alert archive / Oregon / Gale Warnings in 2014
Gale Warning 14, NWS Medford, OR
NWS Medford, OR issued this gale warning at Mar 21, 2014, 2:14 AM PDT. It took effect at Mar 21, 2014, 2:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2014, 2:14 AM PDT (09:14 UTC)
- In effect from
- Mar 21, 2014, 2:00 PM PDT
- Expired
- Mar 22, 2014, 2:11 AM PDT
- In force
- 12 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
120 WHUS76 KMFR 210914 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 214 AM PDT FRI MAR 21 2014 PZZ356-212215- /O.EXP.KMFR.GL.W.0013.000000T0000Z-140321T0900Z/ /O.EXT.KMFR.SE.W.0018.000000T0000Z-140322T0600Z/ /O.EXT.KMFR.SI.Y.0037.000000T0000Z-140322T1200Z/ /O.CON.KMFR.SW.Y.0033.000000T0000Z-140323T0600Z/ /O.NEW.KMFR.GL.W.0014.140321T2100Z-140322T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 214 AM PDT FRI MAR 21 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTH 15 TO 25 KT INCREASING TO 25 TO 35 KT THIS AFTERNOON WITH SOME HIGHER GUSTS. WINDS WILL DIMINISH TO 15 TO 25 KT BY EARLY SATURDAY MORNING. * SEAS: 8 TO 10 FEET...EXCEPT UP TO 12 FEET THIS AFTERNOON AND EVENING. SEAS SUBSIDE SLOWLY OVERNIGHT INTO SATURDAY. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE...ESPECIALLY SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-212215- /O.EXP.KMFR.GL.W.0013.000000T0000Z-140321T0900Z/ /O.EXT.KMFR.SE.W.0018.000000T0000Z-140322T0600Z/ /O.EXT.KMFR.SI.Y.0037.000000T0000Z-140322T1200Z/ /O.CON.KMFR.SW.Y.0033.000000T0000Z-140323T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 214 AM PDT FRI MAR 21 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTH 15 TO 25 KT INCREASING TO 20 TO 30 KT THIS AFTERNOON WITH A FEW HIGHER GUSTS. WINDS WILL DIMINISH TO 15 TO 25 KT LATE TONIGHT INTO SATURDAY MORNING. * SEAS: 7 TO 9 FEET EXCEPT UP TO 11 FEET THIS AFTERNOON AND EVENING. SEAS WILL SUBSIDE TO 6 TO 8 FEET OVERNIGHT INTO SATURDAY MORNING BUT LIKELY REBUILD SATURDAY AFTERNOON. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-212215- /O.EXP.KMFR.GL.W.0013.000000T0000Z-140321T0900Z/ /O.EXT.KMFR.SE.W.0018.000000T0000Z-140322T0600Z/ /O.CON.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0035.140322T0600Z-140323T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 214 AM PDT FRI MAR 21 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT SATURDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTH 15 TO 25 KT INCREASING TO 20 TO 30 KT THIS AFTERNOON AND EVENING WITH A FEW HIGHER GUSTS. WINDS WILL DIMINISH TO 15 TO 25 KT LATE TONIGHT INTO SATURDAY MORNING BUT INCREASE AGAIN SATURDAY AFTERNOON. * SEAS: 8 TO 10 FEET EXCEPT UP TO 12 FEET THIS AFTERNOON AND EVENING. SEAS WILL SUBSIDE TO 6 TO 8 FEET LATE TONIGHT INTO SATURDAY MORNING BUT LIKELY REBUILD SATURDAY AFTERNOON AND EVENING. * AREAS AFFECTED: THE HIGHEST WINDS AND STEEPEST SEAS WILL BE ACROSS THE SOUTHERN PORTION OF THE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ376-212215- /O.EXT.KMFR.SE.W.0018.000000T0000Z-140322T1200Z/ /O.CON.KMFR.GL.W.0013.000000T0000Z-140322T0600Z/ /O.CON.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0035.140322T0600Z-140323T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 214 AM PDT FRI MAR 21 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT SATURDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTH 25 TO 35 KT WITH GUSTS TO 45 KT. WINDS WILL DIMINISH TO 15 TO 25 KT LATE TONIGHT BUT PROBABLY INCREASE AGAIN SATURDAY AFTERNOON AND EVENING. * SEAS: COMBINED SEAS OF 10 TO 12 FT EXCEPT UP TO 14 FT THIS AFTERNOON AND EVENING. SEAS WILL SUBSIDE TO 8 TO 10 FEET LATE TONIGHT INTO SATURDAY MORNING BUT PROBABLY REBUILD SATURDAY AFTERNOON AND EVENING. * AREAS AFFECTED: THE HIGHEST WINDS AND STEEPEST SEAS WILL BE FROM 10 TO 40 NM FROM SHORE AND SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SPILDE HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
2 follow-up statements
377 WHUS76 KMFR 212121 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 221 PM PDT FRI MAR 21 2014 PZZ376-221030- /O.EXT.KMFR.GL.W.0013.000000T0000Z-140322T1200Z/ /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T1800Z/ /O.CON.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ /O.CAN.KMFR.SW.Y.0035.140322T0600Z-140323T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 221 PM PDT FRI MAR 21 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTH 25 TO 35 KT WITH GUSTS TO 40 KT. WINDS WILL DIMINISH TO 15 TO 25 KT LATE TONIGHT BUT LIKELY INCREASE AGAIN BRIEFLY SATURDAY AFTERNOON. * SEAS: COMBINED SEAS OF 10 TO 12 FT EXCEPT UP TO 15 FT THIS AFTERNOON AND EVENING IN EXTREME SOUTHERN PORTIONS. SEAS WILL SUBSIDE TO 8 TO 10 FEET LATE TONIGHT INTO SATURDAY MORNING BUT REBUILD SATURDAY AFTERNOON AND EVENING. * AREAS AFFECTED: THE HIGHEST WINDS AND STEEPEST SEAS WILL BE FROM 10 TO 40 NM FROM SHORE AND SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ356-221030- /O.EXT.KMFR.GL.W.0014.000000T0000Z-140322T1200Z/ /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T1800Z/ /O.EXT.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0033.000000T0000Z-140323T1800Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 221 PM PDT FRI MAR 21 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTH 15 TO 25 KT INCREASING TO 25 TO 35 KT THIS AFTERNOON WITH SOME HIGHER GUSTS. WINDS WILL DIMINISH TO 15 TO 25 KT BY EARLY SATURDAY MORNING. * SEAS: 8 TO 10 FEET...EXCEPT UP TO 12 FEET THIS AFTERNOON AND EVENING. SEAS SUBSIDE SLOWLY OVERNIGHT INTO SATURDAY. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE...ESPECIALLY SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-221030- /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T1800Z/ /O.EXT.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0033.000000T0000Z-140323T1800Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 221 PM PDT FRI MAR 21 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. * WINDS: NORTH 15 TO 25 KT INCREASING TO 20 TO 30 KT THIS AFTERNOON WITH A FEW HIGHER GUSTS. WINDS WILL DIMINISH TO 15 TO 25 KT LATE TONIGHT INTO SATURDAY MORNING. * SEAS: 7 TO 9 FEET EXCEPT UP TO 11 FEET THIS AFTERNOON AND EVENING. SEAS WILL SUBSIDE TO 6 TO 8 FEET OVERNIGHT INTO SATURDAY MORNING BUT LIKELY REBUILD SATURDAY AFTERNOON. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-221030- /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T1800Z/ /O.CON.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0035.140322T0600Z-140323T1800Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 221 PM PDT FRI MAR 21 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY. * WINDS: NORTH 15 TO 25 KT INCREASING TO 20 TO 30 KT THIS AFTERNOON AND EVENING WITH A FEW HIGHER GUSTS. WINDS WILL DIMINISH TO 15 TO 25 KT LATE TONIGHT INTO SATURDAY MORNING BUT INCREASE AGAIN SATURDAY AFTERNOON. * SEAS: 8 TO 10 FEET EXCEPT UP TO 12 FEET THIS AFTERNOON AND EVENING. SEAS WILL SUBSIDE TO 6 TO 8 FEET LATE TONIGHT INTO SATURDAY MORNING BUT LIKELY REBUILD SATURDAY AFTERNOON AND EVENING. * AREAS AFFECTED: THE HIGHEST WINDS AND STEEPEST SEAS WILL BE ACROSS THE SOUTHERN PORTION OF THE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
685 WHUS76 KMFR 220911 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 211 AM PDT SAT MAR 22 2014 PZZ356-222215- /O.CAN.KMFR.GL.W.0014.000000T0000Z-140322T1200Z/ /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0033.000000T0000Z-140323T1200Z/ /O.CON.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 211 AM PDT SAT MAR 22 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE WARNING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTH 20 TO 25 KT WITH GUSTS TO 30 KT EASING TO 10 TO 20 KT AFTER MIDNIGHT. * SEAS: STEEP TO VERY STEEP AT 7 TO 10 FEET. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE...ESPECIALLY SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ376-222215- /O.CAN.KMFR.GL.W.0013.000000T0000Z-140322T1200Z/ /O.EXB.KMFR.SW.Y.0033.000000T0000Z-140323T1200Z/ /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T1500Z/ /O.EXT.KMFR.SI.Y.0037.000000T0000Z-140323T1500Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 211 AM PDT SAT MAR 22 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 5 AM PDT SUNDAY... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 5 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 8 AM PDT SUNDAY. * WINDS: NORTH 20 TO 30 KT WITH GUSTS TO 35 KT EASING TO 15 TO 20 KT BY EARLY SUNDAY MORNING. * SEAS: STEEP TO VERY STEEP AT 8 TO 10 FEET...EXCEPT UP TO 12 FEET THIS AFTERNOON AND EVENING. SEAS SUBSIDE SLOWLY BY SUNDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR FROM 10 TO 30 NM FROM SHORE AND SOUTH OF GOLD BEACH. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-222215- /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0035.000000T0000Z-140323T1200Z/ /O.CON.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 211 AM PDT SAT MAR 22 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTH 20 TO 25 KT WITH GUSTS TO 30 KT EASING TO 15 TO 20 KT AFTER MIDNIGHT. * SEAS: STEEP AT 7 TO 9 FEET. * AREAS AFFECTED: THE HIGHEST WINDS AND STEEPEST SEAS WILL BE ACROSS THE SOUTHERN PORTION OF THE AREA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ350-222215- /O.EXT.KMFR.SE.W.0018.000000T0000Z-140323T0600Z/ /O.EXT.KMFR.SW.Y.0033.000000T0000Z-140323T1200Z/ /O.CON.KMFR.SI.Y.0037.000000T0000Z-140323T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 211 AM PDT SAT MAR 22 2014 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTH 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS AFTERNOON AND EVENING...THEN EASING TO 10 TO 20 KT AFTER MIDNIGHT. * SEAS: 6 TO 9 FEET, STEEPEST THIS AFTERNOON AND EVENING. SEAS GRADUALLY SUBSIDE OVERNIGHT INTO SUNDAY MORNING. * AREAS AFFECTED: THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SPILDE HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=MFR
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Mar 20, 10:30 PM PDT, 3 hours 44 minutes earlier.
Area forecast discussion, Mar 20, 10:30 PM PDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
1030 PM PDT THU MAR 20 2014
AVIATION SECTION UPDATED
.DISCUSSION...
NO UPDATES ARE NEEDED FOR TONIGHT. WITH LOW DEWPOINTS AND MOSTLY
CLEAR SKIES TONIGHT IT WILL BE CHILLY ONCE AGAIN. WHILE
TEMPERATURES WILL BE ONLY 5 TO 10 DEGREES BELOW NORMAL, THE LOWS
EXPECTED ARE OF CONCERN FOR THE SURVIVAL OF SOME EARLY BLOSSOMS
ON SOME FRUIT TREES.
WE'LL HAVE A WARMING TREND THROUGH MONDAY WITH A MILD WEEKEND, AND
THEN WE EXPECT A WETTER PERIOD TO BEGIN ON TUESDAY. BTL
&&
.AVIATION...BASED ON THE 21/06Z TAF CYCLE.
VFR CONDITIONS WILL PREVAIL THROUGH FRIDAY. THERE IS A SMALL
POSSIBILITY OF MVFR CIGS IN THE 13Z-16Z RANGE IN THE UMPQUA BASIN,
BUT EVEN THIS IS UNLIKELY DUE TO DRY OFFSHORE FLOW. BTL
&&
.MARINE...
A THERMAL TROUGH OVER NORTHERN CALIFORNIA WILL BRING
STRONG NORTH WINDS AND HEAVY SEAS TO THE WATERS. THE TROUGH...AND
THUS THE WINDS...WILL WEAKEN FRIDAY NIGHT. OFFSHORE HIGH PRESSURE
WILL PERSIST THROUGH THE WEEKEND. A WETTER AND WINDIER PATTERN WITH
MOSTLY SOUTHERLY WINDS WILL DEVELOP MONDAY NIGHT WHEN THE FIRST OF
SEVERAL FRONTS MOVES THROUGH THE WATERS.
&&
.PREV DISCUSSION... /ISSUED 203 PM PDT THU MAR 20 2014/
SHORT TERM...TEMPERATURES ARE GENERALLY TRENDING 5 DEGREES COOLER
THAN YESTERDAY WEST OF THE CASCADES...WITH ABOUT 5 DEGREES OF WARMING
EAST OF THE CASCADES. A COOLER AND DRIER AIR MASS IS ENTERING THE
FORECAST AREA BEHIND A WEAK COLD FRONT.
THE MAIN IMPACTING WEATHER DURING THE 24 TO 48 HOURS WILL BE COLD
OVERNIGHT TEMPERATURES AFFECTING AGRICULTURAL INTERESTS. AS IS
TYPICAL...THE LOW TEMPERATURE FORECAST IS CHALLENGING. TONIGHT THE
MAIN VARIABLE IS CLOUD COVER...WITH LOW CLOUDS STILL LINGERING OVER
MOSTLY NORTH FACING SLOPES OF WEST SIDE VALLEYS. OUR CURRENT
THINKING IS THAT MOST CLOUDS WILL CLEAR BY SUNSET...WITH A FEW
CLOUDS REMAINING OVER THE SOUTHERN END OF THE ROGUE VALLEY AND
PERHAPS ILLINOIS. THUS...THE LOW TEMPERATURE FORECAST OF 25-30
DEGREES ACROSS WEST SIDE VALLEYS IS BASED ON MOSTLY CLEAR SKIES. A
FREEZE WARNING AT NPWMFR HAS BEEN ISSUED. TOMORROW WILL FEATURE SOME
WARMING ALOFT WITH FURTHER DRYING EXPECTED. AN UPPER TROUGH WILL
PASS THROUGH DURING THE DAY...AND MODELS HINT AT LIGHT
PRECIPITATION OVER THE NORTHERN CASCADES...SO HAVE INTRODUCED
GHOST POPS OVER MODOC COUNTY. THIS IS SOMETHING TO JUST KEEP AN
EYE ON DURING THE NEXT FEW MODEL RUNS. WE ARE HIGHLY CONFIDENT IN
CLEAR SKIES TOMORROW NIGHT...AND ONCE AGAIN TEMPERATURES SHOULD
DIP INTO THE 20S IN PORTIONS OF WEST SIDE VALLEYS. A FREEZE WATCH
HAS BEEN ISSUED FOR THIS.
GRADUAL WARMING IS EXPECTED FROM SATURDAY THROUGH MONDAY...WITH
MONDAY BEING THE WARMEST DAY IN MORE THAN A WEEK. DRY CONDITIONS
WILL CONTINUE THROUGH MONDAY...AND THE COAST WILL FEATURE SUNNY AND
WARM CONDITIONS FRIDAY THROUGH SUNDAY BEFORE SOME ONSHORE FLOW COOLS
THINGS OFF BY MONDAY.
LONG TERM...MONDAY THROUGH THURSDAY NIGHT...THERE IS NO SMALL
DEGREE OF UNCERTAINTY REGARDING THE FORECAST DURING THE EXTENDED
PERIOD...BUT THERE IS DECENT MODEL CONSENSUS REGARDING THE GENERAL
PATTERN. THEREFORE...WHILE DETAILS APPEAR SKETCHY AT THIS
POINT...THERE IS HIGH CONFIDENCE IN A SWITCH TO A COOLER AND
WETTER PATTERN DURING THE EXTENDED TERM.
MONDAY MORNING WILL FIND THE PACIFIC NORTHWEST UNDER RELATIVELY
HIGH AMPLITUDE RIDGING. WITH CLEAR SKIES AND 850 MB TEMPERATURES
RISING TO ABOVE 50 DEGREES...THIS WILL APPEAR TO BE ONE OF THE
WARMEST DAYS OF THE SEASON SO FAR...WITH MAXIMUM TEMPERATURES
RISING TO 10 TO 15 DEGREES ABOVE SEASONAL NORMALS. THIS WOULD PLACE
THE VALLEYS WITHIN THE CWA WELL INTO THE 70S. HOWEVER...CONDITIONS
WILL MAKE A DRASTIC TURN IN THE OTHER DIRECTION HEADING INTO THE
REST OF THE WEEK.
MODEL SOLUTIONS ARE DEPICTING A CLOSED LOW ATTEMPTING TO PUSH INTO
THE REGION BEGINNING LATE MONDAY NIGHT. THE UNCERTAINTY LIES IN THE
TIMING OF THIS PUSH...WITH THE RIDGE...WHICH EXTENDS ALL THE WAY UP
THE WEST COAST AND INTO ALASKA...PERHAPS HAVING ENOUGH UMPH TO SLOW
THE PROGRESS OF THE TROUGH. IN FACT...MODELS SHOW THE TROUGH AND
RIDGE ESSENTIALLY CANCELING EACH OTHER OUT...PRODUCING A LESS
AMPLIFIED WAVE PATTERN OVER THE AREA. HOWEVER...THIS PROCESS WOULD
THEN OPEN UP THE REGION TO A MORE PROGRESSIVE PATTERN...WITH THE CWA
LYING WELL WITHIN RANGE OF THE PREFERRED STORM TRACK. TAKING ALL
THIS INTO ACCOUNT...HAVE TRENDED THE REST OF THE TERM TOWARDS
WETTER AND COOLER...WITH THE DETAILS REMAINING TO BE IRONED OUT
UNTIL THE EVENT APPROACHES THE SHORT TERM.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
FOR
ORZ024-026.
FREEZE WARNING FROM 2 AM TO 9 AM PDT FRIDAY FOR ORZ024-026.
CA...FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
FOR
CAZ081.
FREEZE WARNING FROM 2 AM TO 9 AM PDT FRIDAY FOR CAZ081.
PACIFIC COASTAL WATERS...
- SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT FRIDAY FOR
PZZ350-356.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT SATURDAY
FOR PZZ350-356.
- GALE WARNING UNTIL 2 AM PDT FRIDAY FOR PZZ350-356-370.
- HAZARDOUS SEAS WARNING UNTIL 11 AM PDT FRIDAY FOR PZZ350-356-370.
- SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT SATURDAY FOR
PZZ370-376.
- SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 11 AM FRIDAY TO 11 PM
PDT SATURDAY FOR PZZ370-376.
- GALE WARNING UNTIL 11 PM PDT FRIDAY FOR PZZ376.
- HAZARDOUS SEAS WARNING UNTIL 11 PM PDT FRIDAY FOR PZZ376.
BTL/NSK/BPNThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 12:39 PM PDT | Freeze Watch | MFR | Curry, Jackson, Josephine | 25 hr |
| Mar 21, 12:39 PM PDT | Freeze Warning | MFR | Curry, Jackson, Josephine | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.